# SDR MALA010779

- Difficulty date: November 23, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: 2312M782
- Part serial: 00636
- Condition: Failed
- Location: Winshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3345, F/O'S WINDSHIELD WIPER FROZE STRAIGHT UP AFTER TAKEOFF.  CREW HEARD GRINDING NOISE.  AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED FL'S WIPER CONVERTER (P/N 2312M78-2) SN/OFF 00636, SN/ON 00819.  OPS CHECKS GOOD.  DONE IAW SAAB AMM 30-45-10-4.
